# SDR TSAA9733142

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, ADJUSTED NR 1 AISLE EMERGENCY LIGHT SENSITIVITY DUE TO IT ONLY RECEIVES FORWARD CONTROL MODULE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
